If you need an accessible version of this item please contact JSTOR User Support

An Envy-Free Cake Division Protocol

Steven J. Brams and Alan D. Taylor
The American Mathematical Monthly
Vol. 102, No. 1 (Jan., 1995), pp. 9-18
DOI: 10.2307/2974850
Stable URL: http://www.jstor.org/stable/2974850
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Envy-Free Cake Division Protocol
Preview not available

Page Thumbnails

  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12
  • Thumbnail: Page 
13
    13
  • Thumbnail: Page 
14
    14
  • Thumbnail: Page 
15
    15
  • Thumbnail: Page 
16
    16
  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18